UM

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
A τ-preconditioner for a non-symmetric linear system arising from multi-dimensional Riemann-Liouville fractional diffusion equation Journal article
Numerical Algorithms, 2022
Authors:  Lin, Xue lei;  Huang, Xin;  Ng, Michael K.;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/05
Convergence Of Gmres  Fractional Diffusion Equation  Non-symmetric Linear System  Preconditioning  
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021,Volume: 147,Issue: 3,Page: 651-677
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
A primal-dual method for the Meyer model of cartoon and texture decomposition Journal article
Numerical Linear Algebra with Applications, 2019,Volume: 26,Issue: 2
Authors:  Wen,You Wei;  Sun,Hai Wei;  Ng,Michael K.
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2019/05/27
G-norm  Image Decomposition  Meyer's Model  Primal-dual Algorithm  Total Variation  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: 827-853
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite |  | TC[WOS]:10 TC[Scopus]:11 | Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations  
Efficient preconditioner of one-sided space fractional diffusion equation Journal article
BIT Numerical Mathematics, 2018,Volume: 58,Issue: 3,Page: 729-748
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:14 TC[Scopus]:17 | Submit date:2019/05/27
One-sided Space-fractional Derivative  Preconditioning  Toeplitz-like Matrix  Variable Diffusion Coefficients  
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
FRONTIERS OF MATHEMATICS IN CHINA, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu, Dongdong;  Li, Wen;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Stochastic tensor  tensor equation  uniqueness  perturbation  
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
Frontiers of Mathematics in China, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu,Dongdong;  Li,Wen;  Ng,Michael K.;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
perturbation  Stochastic tensor  tensor equation  uniqueness  
Stability and Convergence Analysis of Finite Difference Schemes for Time-Dependent Space-Fractional Diffusion Equations with Variable Diffusion Coefficients Journal article
Journal of Scientific Computing, 2018,Volume: 75,Issue: 2,Page: 1102-1127
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:15 TC[Scopus]:16 | Submit date:2019/05/27
Convergence  High-order Finite Difference Schemes  Stability  Time-dependent Space-fractional Diffusion Equation  Variable Diffusion Coefficients  
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:38 TC[Scopus]:40 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients  
The uniqueness of multilinear PageRank vectors Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017,Volume: 24,Issue: 6
Authors:  Li, Wen;  Liu, Dongdong;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:18 TC[Scopus]:15 | Submit date:2018/10/30
Multilinear Pagerank  Multilinear Pagerank Vector  Stochastic Tensor